# SDR DALA2023060904690

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 56,531 hours, 39,836 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON L/H VERT STAB ON HOLE 5 FROM BOTTOM -MARKED-. CONFIRMED CRACK IS IN SKIN LAYER ONLY QC5253. REMOVED LEADING EDGE VERTICAL STAB REF. B717, AMM 55-32-01. C/W ERA 609501-14AD REV ORIGINAL PERMANENT REPAIR SECTION I QC5270. REINSTALLED LEADING EDGE VERTICAL STAB REF B717 AMM 55-32-01. ASSOCIATED ERA 14-609501 ADDED FOR AC 9541. (LP #4773079)
